# SDR SWAA2015051839812

- Difficulty date: May 14, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N651SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27721
- Aircraft time: 56,671 hours, 44,542 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 65C2638427A
- Part serial: 058126P
- Condition: Loose
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR TAB HINGE NR 2 OTBD FLANGED HAT BUSHING LOOSE IN HINGE BRACKET CLEVIS.  R & R LT TAB IAW AMM.
